# SDR EISA97029

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Hole
- Location: Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, AFT FLAP INBOARD END HAS A SMALL HOLE.  REPAIRED HOLE PER SRM 51-40-6.  (M)
